# SDR DU4R2007061

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N789BV
- Make and model: Doug MD 83
- Aircraft serial: 49789
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Bs 326-355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREV REPAIRED AREA AT FS 332 TO FS 355 BETWEEN L-23L AND L-26L.  REPAIRED BY REMOVING SECTION OF SKIN AND 2 EXISTING REPAIRS IAW DC-9/MD-80 SRM 53-04 FIG 12C.  FABRICATED AND INSTALLED SKIN REPAIR 31.75 BY 25.5 FROM 2024-T3 .050, 3 SKIN REPAIRS 17.75 BY 5.5, 36.25 BY 9.5  AND 17.2 BY 5.25 FROM 2024-T3 .025 AND 6 SKIN REPAIRS 7 BY 5.5 BY, .7 BY 9.5, 4 BY 5, 3.5 BY 5, 5.0 BY 5.5 AND 34.75 AND 5.5 IAW DC-9/MD-80 SRM 53-04.
